# SDR CA961112028

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A34
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Latch Receiver
- Part number: 853520051
- Condition: Bent
- Location: Right Hand Wing
- Part time: 2,090 hours
- Component: 851007
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AT 11,000 FEET, PILOT NOTICED A LARGE VIBRATION AND A PITCH DOWN ATTITUDE. CREW DETERMINED THAT THE RIGHT WING LOCKER WAS OPENED. EMERGENCY DECLARED AND AIRCRAFT LANDED OK. BOTH LATCH RECEIVER ASSEMBLIES WERE BENT NOT ALLOWING THE LATCH ASSEMBLY PIN TO ENGAGE. NO CAUSE DETERMINED FOR BENT LATCH RECEIVERS.
